# SDR C2XA11TY130

- Difficulty date: August 21, 2011
- Submitted: August 21, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 085
- Aircraft time: 30,579 hours, 22,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA SKIN PITTED ON FRAME 19 BETWEEN STRINGERS 21L AND 21R.  CUT OUT DAMAGE.  FABRICATED FILLER AND DOUBLER, ALODINED, PRIMED AND PAINTED IAW EC 5330-02467 AND SRM 51-10-02 & 03.
